[QUOTE=sonic;3387347]my son has been on norvasc & amplodimene(sp) for about 5 wks. is it normal to wet the bed & not even wake up? he is also on slow K(potasium supp):confused:
Norvasc is the brand name for amlodipine...is the other med he taking Spironolactone (which can also go under the names Aldactone, Novo-Spiroton, Spiractin, Spirotone, Verospiron or Berlactone)? Spironolacotone is a potassium sparing diuretic that is sometimes used when they suspect pheo.
From personal experience, I can say that some of these blood pressure meds can cause sleep problems...and urininating in bed and not waking up is considered a sleep problem...but I am not aware of that particular sleep problem on bp meds....that's not to say it's not a side effect (most likely it is). When is your son taking his medication? In the am? At night? If he is taking a diuretic, like spironoactone, it is recommended that it be taken in the am because urination increases.
No matter what the cause, urinating in bed without waking, is a change in behavior and should be reported to your physician. Sometimes they "blow" these side effects off...I don't think your specialists will...but in the meantime, I would do some reading about the side effects of the medications he's on...did you get the package inserts from your pharmacy? Did you check with your pharmacist about the changes in your son's behavior? These things can be done (and should be done) in addition to reporting the changes to your son's doctors.
Hope you've been taking some time to take care of yourself...
Take care and do let us know how we can help.